# SDR CA050210004

- Difficulty date: February 9, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 21,378 hours, 7 cycles
- Engine: Pwa JT8D219
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS664116S666
- Part serial: MX535837
- Condition: Failed
- Location: Lt Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE CREW OBSERVED LT HYDRAULIC PRESSURE LOW WITH LIGHT ILLUMINATING.  HYDRAULIC PRESSURE INDICATED ZERO.  QRH PROCEDURES INITIATED AND AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LT EDP.  OPERATIONAL CHECK CARRIED OUT IAW MM 29-10-05.  NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
